Items where Author is "Dogan, Mutlay"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dogan, Mutlay (2017) A Short Review on p-Adic Numbers. Eurasian Journal of Science and Engineering, 3 (2). pp. 121-132. ISSN 24145629

Dogan, Mutlay (2017) Construction of p-Adic Gibbs Measure for p-Adic λ-Ising Model. Eurasian Journal of Science and Engineering, 3 (1). pp. 192-197. ISSN 24145629

Tuğ, Orhan and Dogan, Mutlay (2017) Review on Some Sequence Spaces of p-adic Numbers. Eurasian Journal of Science and Engineering, 3 (1). pp. 231-237. ISSN 24145629

This list was generated on Sun Jan 29 17:43:59 2023 MST.